Single-cell and multi-cell performance analysis of OFDM index modulation

Wu, Shangbin and Nekovee, Maziar (2017) Single-cell and multi-cell performance analysis of OFDM index modulation. IET Communications, 11 (7). pp. 1021-1027. ISSN 1751-8628

[img] PDF (This paper is a postprint of a paper submitted to and accepted for publication in [journal] and is subject to Institution of Engineering and Technology Copyright. The copy of record is available at the IET Digital Library) - Published Version
Download (2MB)

Abstract

This study addresses the achievable rate of single cell and sum rate of multi-cell orthogonal frequency division multiplexing (OFDM) index modulation (IM). The single-cell achievable rate of OFDM-IM with Gaussian input is calculated using a multi-ary symmetric channel. Then, the cumulative distribution function of multi-cell OFDM-IM is investigated by stochastic geometry. Furthermore, it is proved in this study that the probability density function of noise plus inter-cell interference in multicell OFDM-IM with quadrature-amplitude modulation follows a mixture of Gaussians (MoGs) distribution. Next, parameters of the MoG distribution are estimated using a simplified expectation maximisation algorithm. Upper bound of sum rates of multi-cell OFDM-IM is derived. Furthermore, analytic and simulated results are compared and discussed.

Item Type: Article
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Subjects: T Technology > T Technology (General) > T0175 Industrial research. Research and development
Depositing User: Maziar Nekovee
Date Deposited: 21 Dec 2017 09:29
Last Modified: 15 Jan 2018 10:40
URI: http://sro.sussex.ac.uk/id/eprint/72404

View download statistics for this item

📧 Request an update